# SDR UPS204066

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6050ALUM
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON FRAME, STA 360 LBL 25 TO LBL 30 WL 155.  FABRICATED AND INSTALLED REPAIR PART PER SRM 51-40-3, 53-10-1, 51-10-6.
